About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 697565, 15 pages
Research Article

Entire Blow-Up Solutions of Semilinear Elliptic Systems with Quadratic Gradient Terms

1School of Mathematics and Statistics, Nanyang Normal University, Henan, Nanyang 473061, China
2School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China

Received 1 September 2012; Accepted 8 November 2012

Academic Editor: Yong Hong Wu

Copyright © 2012 Yongju Yang and Xinguang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Yancong Xu, and Minling Zhong, “A necessary and sufficient condition for the existence of large solutions f or (p(1), ... , p(d))-Laplacian Schrodinger systems with a convection term,” Applied Mathematics Letters, vol. 26, no. 7, pp. 780–786, 2013. View at Publisher · View at Google Scholar
  • Bogdan Constantin, “A remark on the radial and nonradial solutions for an elliptic system with a quadratic gradient term,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8302–8310, 2013. View at Publisher · View at Google Scholar
  • Xinguang Zhang, Lishan Liu, Yonghong Wu, and Lou Caccetta, “Entire large solutions for a class of Schrödinger systems with a nonlinear random operator,” Journal of Mathematical Analysis and Applications, 2014. View at Publisher · View at Google Scholar
  • Dragos-Patru Covei, “An existence result for a quasilinear system with gradient term under the Keller-Osserman conditions,” Turkish Journal of Mathematics, vol. 38, no. 2, pp. 267–277, 2014. View at Publisher · View at Google Scholar
  • Xinguang Zhang, Lishan Liu, and Yonghong Wu, “The entire large solutions for a quasilinear Schrödinger elliptic equation by the dual approach,” Applied Mathematics Letters, vol. 55, pp. 1–9, 2016. View at Publisher · View at Google Scholar